Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 6, NWS Midland/Odessa, TX

June 2, 2023Pecos County, Texas

NWS Midland/Odessa, TX issued this tornado warning at Jun 2, 2023, 1:45 PM CDT for Pecos County, Texas. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2023, 1:45 PM CDT (18:45 UTC)
Expired
Jun 2, 2023, 2:30 PM CDT
In force
45 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 124 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:52 PM CDTTORNADO11 E Fort Stockton, TXTornado observed crossing I-10 just before the junction with US385. Time estimated from radar/chaser report.
Jun 2, 1:52 PM CDTTORNADO11 E Fort Stockton, TXTornado observed crossing I-10 just before the junction with US385. Time estimated from radar/chaser report.
Jun 2, 1:57 PM CDTTORNADO13 E Fort Stockton, TXA tornado began near the I-10 and Hwy 67 junction east of Fort Stockton in Pecos County. Damage indicators show that the tornado began as a EF-0 before growing in width and strengthening to an EF-1 about 5 minutes after it began. The tornado continued in a sou
Jun 2, 2:32 PM CDTHAIL 1.7518 Wsw Bakersfield, TXEM also reports broken power poles.
Jun 2, 2:32 PM CDTHAIL 1.7518 Wsw Bakersfield, TXEM also reports broken power poles. 5 miles south of I-10 on FM 2023.
Jun 2, 2:32 PM CDTHAIL 1.7518 Wsw Bakersfield, TXEM also reports broken power poles. 5 miles south of I-10 on FM 2023.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 11:57 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2023-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1081 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2023-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1081 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

661 
WFUS54 KMAF 021845
TORMAF
TXC371-021930-
/O.NEW.KMAF.TO.W.0006.230602T1845Z-230602T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
145 PM CDT Fri Jun 2 2023

The National Weather Service in Midland has issued a

* Tornado Warning for...
  Central Pecos County in southwestern Texas...

* Until 230 PM CDT.

* At 145 PM CDT, a confirmed tornado was located 10 miles east of
  Fort Stockton, moving southeast at 15 mph.

  HAZARD...Damaging tornado and tennis ball size hail.

  SOURCE...Public confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Pecos County.

This includes Interstate 10 between mile markers 266 and 285.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3089 10279 3109 10268 3096 10239 3068 10263
TIME...MOT...LOC 1845Z 314DEG 14KT 3091 10271 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

88
4 follow-up statements
974 
WWUS54 KMAF 021853
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
153 PM CDT Fri Jun 2 2023

TXC371-021930-
/O.CON.KMAF.TO.W.0006.000000T0000Z-230602T1930Z/
Pecos TX-
153 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL
PECOS COUNTY...
    
At 153 PM CDT, a confirmed tornado was located 12 miles east of Fort
Stockton, moving southeast at 15 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Public confirmed tornado northwest of I-20 and east-
         northeast of Fort Stockton.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.

This includes Interstate 10 between mile markers 266 and 285.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3089 10279 3109 10268 3096 10239 3068 10263
TIME...MOT...LOC 1853Z 314DEG 14KT 3089 10268 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

88
139 
WWUS54 KMAF 021858
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
158 PM CDT Fri Jun 2 2023

TXC371-021930-
/O.CON.KMAF.TO.W.0006.000000T0000Z-230602T1930Z/
Pecos TX-
158 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL
PECOS COUNTY...
    
At 157 PM CDT, a confirmed tornado was located 13 miles east of Fort
Stockton, moving southeast at 15 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Emergency management confirmed tornado. Tornado was located 
         near mile marker 270 on I-10. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.

This includes Interstate 10 between mile markers 266 and 285.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3089 10279 3105 10265 3096 10239 3068 10263
TIME...MOT...LOC 1857Z 314DEG 14KT 3088 10266 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

88
794 
WWUS54 KMAF 021905
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
205 PM CDT Fri Jun 2 2023

TXC371-021930-
/O.CON.KMAF.TO.W.0006.000000T0000Z-230602T1930Z/
Pecos TX-
205 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL
PECOS COUNTY...
    
At 204 PM CDT, a confirmed tornado was located 14 miles east of Fort
Stockton, moving southeast at 15 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Emergency management confirmed tornado. Multiple spotters 
         reported a tornado along I-10 near mile marker 270. Tornado 
         is near the junction of I-10 and Hwy 67.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.

This includes Interstate 10 between mile markers 270 and 285.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3083 10275 3103 10260 3096 10239 3068 10263
TIME...MOT...LOC 1904Z 314DEG 14KT 3086 10264 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

88
030 
WWUS54 KMAF 021917
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
217 PM CDT Fri Jun 2 2023

TXC371-021930-
/O.CON.KMAF.TO.W.0006.000000T0000Z-230602T1930Z/
Pecos TX-
217 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL
PECOS COUNTY...
    
At 216 PM CDT, a confirmed tornado was located 17 miles east of Fort
Stockton, moving southeast at 15 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Emergency management confirmed tornado. Tornado was located 
         near mile marker 280 on I-10. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.

This includes Interstate 10 between mile markers 274 and 285.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3078 10271 3088 10265 3100 10254 3096 10239
      3068 10263
TIME...MOT...LOC 1916Z 314DEG 14KT 3083 10260 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

88

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 12:57 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 2, 12:57 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1257 PM CDT Fri Jun 2 2023

...New AVIATION...

.SHORT TERM...
(This afternoon through Saturday night)
Issued at 1156 AM CDT Fri Jun 2 2023

* Widespread Severe Weather Expected This Afternoon and Evening

Low clouds that developed this morning are quickly eroding from west
to east, with an agitated cumulus field already evident on satellite
across Southeast New Mexico south across the Trans Pecos toward the
Rio Grande Valley. Convective activity is off to an early start as
well, with showers and storms over northern Lea county including a
severe thunderstorm near Hobbs, as well as another along I-10 west
of Fort Stockton. The main driving force behind today's severe
threat is a mid-level short wave, which per latest water vapor
imagery is currently translating over far West Texas and will move
northeastward across eastern New Mexico and West Texas through this
afternoon. At the surface, a dryline up against the higher terrain
will mix eastward, and as it sharpens in the vicinity of the TX/NM
state line coincident with increasing ascent due to the
aforementioned short wave, more widespread and rapid convective
development is expected early afternoon. Instability 2000-3000+ J/kg
is expected east of the dryline, with localized higher instability
along the dryline where moisture will pool. Effective shear pushing
50 kt along with lapse rates approaching 8-9 C/km will allow for all
severe hazards, with storms that develop expected to quickly
intensify, with very large hail, damaging winds, tornadoes, and
heavy rain/flash flooding all possible. Discrete supercells will be
the initial storm mode, with long straight hodographs indicating
potential for storm splits and significant hail up to the size of
softballs. Numerous remnant outflow boundaries also exist across the
region, and if any supercell manages to latch onto one of these
boundaries, a local enhancement of streamwise vorticity could yield
increased tornado threat, especially during the afternoon.

Late afternoon into the evening as storms move eastward, storm mode
will gradually transition into multicell clusters and line segments
as cold pools merge and storms become outflow dominant. At that
time, the hail threat will gradually diminish, with damaging winds
becoming the primary concern, with a nonzero tornado threat
continuing. As for exactly when/where this transition will occur,
there remains uncertainty, though it looks like the best potential
will be across the eastern Permian Basin and Lower Trans Pecos. Also
of note today is the potential for a discrete supercell to develop
over Pecos county associated with low-level convergence and
vorticity enhancements over the Stockton Plateau along the higher
terrain and Pecos River Valley. Thus, the Stockton Plateau (Pecos
and Terrell counties) may see a heightened tornado threat this
afternoon. A Tornado Watch is currently in effect for Southeast New
Mexico and most of West Texas until 800 PM CDT.

The bulk of storm activity will move east of the area late evening,
though trailing stratiform precipitation may keep light to moderate
rain across eastern areas well into tonight, with potential for back-
building storms (some strong) along outflow. Lows tonight in the
wake of the storms will drop into the middle 50s to middle 60s for
most, near or just below normal for early June. Heading into
Saturday, highs are expected to be similar to today, in the 80s for
most locations and 90s focused along the Pecos and Rio Grande
Valleys. Given little change to the upper pattern, that is, weak
ridging over Texas with a trough to the west and another to the
east, yet another day of scattered showers and thunderstorms is
expected. Storms may become strong to severe, especially along
remnant outflow boundaries from today's convection, though the
intensity will be much less than today. Primary threats will include
large hail, damaging wind gusts, heavy rain, and flash flooding.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 1156 AM CDT Fri Jun 2 2023

Not much to say about long term except that a similar pattern to
last week is expected for this upcoming week as upper ridging
develops to our west with a stationary low over Baja CA.
Southeasterly surface flow will usher in decent moisture and
disturbances moving across the ridge each day will create the
opportunity for thunderstorms to develop each afternoon. Storms will
be strong to severe, with initiation off the dryline and outflow
boundaries from previous days storms. These storms will be mostly
diurnally drive and move eastward and out of the region by late
evening. With limited shear and the weak ridge firmly in place,
widespread severe weather isn't expected, although afternoon storms
will still be capable of large hail, strong winds, and heavy rain
leading to localized flooding. The thermal ridge axis sets up to our
west, so highs through Thursday will be below normal in the low to
mid 80s for most.

&&

.AVIATION...
(18Z TAFS)
Issued at 1255 PM CDT Fri Jun 2 2023

MVFR cigs expected at KMAF late tonight/Sat morning. Otherwise,
VFR conditions will prevail except in areas of direct convection.
Low-based cu field expected areawide this afternoon/Saturday.
Return flow continues.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               61  83  61  83 /  40  30  30  30
Carlsbad                 59  90  61  87 /  10  20  20  20
Dryden                   67  86  64  87 /  20  30  20  10
Fort Stockton            63  88  62  87 /  20  30  10  20
Guadalupe Pass           59  85  59  81 /   0  10  10  20
Hobbs                    56  85  59  83 /  30  20  20  20
Marfa                    53  86  52  84 /   0  40  10  30
Midland Intl Airport     61  85  62  84 /  30  30  20  20
Odessa                   62  85  62  84 /  30  30  20  20
Wink                     62  90  63  89 /  20  20  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...84
LONG TERM....88
AVIATION...44
Hazardous weather outlook, Jun 2, 12:05 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
1205 PM CDT Fri Jun 2 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-031715-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
1205 PM CDT Fri Jun 2 2023 /1105 AM MDT Fri Jun 2 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

An high potential for severe thunderstorms exists across the Permian
Basin, Southeast New Mexico, and the Trans Pecos this afternoon and
evening. A Tornado Watch is in effect through 8 PM CDT tonight. Any
severe thunderstorms will have the potential to produce very large
hail, damaging wind gusts, and a few tornadoes. Additionally, any
thunderstorms will be able to produce torrential rainfall and
potential flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday onward will have daily thunderstorm chances during the
afternoon and evening across the region. Each day will have the
potential for strong to severe thunderstorms capable of producing
torrential rainfall, strong winds, localized flooding, and hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Jun 2, 11:52 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1152 AM CDT Fri Jun 2 2023

TXZ075-274-021730-
Pecos TX-Reeves County Plains TX-
1152 AM CDT Fri Jun 2 2023

...A strong thunderstorm will impact portions of northwestern Pecos
and southeastern Reeves Counties through 1230 PM CDT...

At 1151 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Saragosa, or 30 miles south of Pecos, moving northeast
at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Pecos
and southeastern Reeves Counties.

This includes Interstate 10 between mile markers 221 and 239.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3082 10348 3103 10354 3123 10318 3099 10304
TIME...MOT...LOC 1651Z 244DEG 16KT 3098 10342

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

88
Local storm report, Jun 2, 1:16 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
116 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Hail             Hobbs                   32.73N 103.16W
06/02/2023  M1.00 inch       Lea                NM   Trained Spotter

            quarter size hail observed in downtown
            Hobbs.

&&
Local storm report, Jun 2, 1:24 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
124 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     Tornado          6 E Nadine              32.62N 103.02W
06/02/2023                   Gaines             TX   Trained Spotter

            Spotter observed apparent multivortex
            tornado east of Nadine.

&&
Local storm report, Jun 2, 1:27 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
127 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     Hail             9 N Fort Stockton       31.02N 102.89W
06/02/2023  M1.75 inch       Pecos              TX   Emergency Mngr

            Golf ball sized hail observed along SH18
            north of Ft Stockton.

&&
Local storm report, Jun 2, 1:35 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
135 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Hail             Hobbs                   32.73N 103.16W
06/02/2023  M1.50 inch       Lea                NM   Public

&&
Local storm report, Jun 2, 1:41 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
141 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     Tstm Wnd Dmg     9 N Fort Stockton       31.02N 102.89W
06/02/2023                   Pecos              TX   Amateur Radio

            Power poles down along SH18. Time estimated
            from radar.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 11:52 AM CDTSpecial Weather StatementMAFReeves38 min
Jun 2, 12:17 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves43 min
Jun 2, 12:36 PM CDTSevere Thunderstorm WarningMAFGaines54 min
Jun 2, 12:57 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Pecos63 min
Jun 2, 1:16 PM CDTTornado WarningMAFPecos29 min
Jun 2, 1:23 PM CDTTornado Warning Tornado observedMAFGaines52 min
Jun 2, 1:27 PM CDTSevere Thunderstorm WarningMAFAndrews63 min
Jun 2, 1:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGaines59 min
Jun 2, 2:10 PM CDTTornado WarningMAFAndrews50 min
Jun 2, 2:19 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos41 min
Jun 2, 2:20 PM CDTSevere Thunderstorm WarningMAFGaines55 min
Jun 2, 2:23 PM CDTTornado Warning Tornado observedMAFPecos22 min
Jun 2, 2:44 PM CDTTornado Warning Tornado observedMAFPecos, Terrell46 min
Jun 2, 2:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Gaines47 min
Jun 2, 2:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell62 min
Jun 2, 3:03 PM CDTFlash Flood WarningMAFGaines4 hr
Jun 2, 3:07 PM CDTFlash Flood WarningMAFPecos2 hr
Jun 2, 3:09 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines51 min
Jun 2, 3:18 PM CDTFlash Flood WarningMAFPecos117 min
Jun 2, 3:19 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines56 min
Jun 2, 3:23 PM CDTFlash Flood WarningMAFDawson, Gaines3 hr
Jun 2, 3:27 PM CDTFlash Flood WarningMAFAndrews4 hr
Jun 2, 3:27 PM CDTTornado Warning Tornado observedMAFPecos, Terrell48 min
Jun 2, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Borden, Dawson, Gaines, Martin65 min
Jun 2, 3:57 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFPecos, Terrell63 min
Jun 2, 4:01 PM CDTFlash Flood WarningMAFPecos, Terrell119 min
Jun 2, 4:13 PM CDTTornado WarningMAFPecos, Terrell47 min
Jun 2, 4:17 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson43 min
Jun 2, 4:46 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin59 min
Jun 2, 4:49 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell56 min
Jun 2, 4:50 PM CDTFlash Flood WarningMAFTerrell115 min
Jun 2, 4:53 PM CDTFlash Flood WarningMAFAndrews, Dawson, Gaines, Martin2 hr
Jun 2, 4:53 PM CDTTornado WarningMAFTerrell52 min
Jun 2, 4:58 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFBorden, Dawson47 min
Jun 2, 5:06 PM CDTTornado WarningMAFPecos, Terrell39 min
Jun 2, 5:23 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell67 min
Jun 2, 5:29 PM CDTFlash Flood WarningMAFBorden3 hr
Jun 2, 5:32 PM CDTFlash Flood WarningMAFPecos, Terrell118 min
Jun 2, 5:40 PM CDTTornado WarningMAFTerrell50 min
Jun 2, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Scurry63 min
Jun 2, 5:42 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin63 min
Jun 2, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell63 min
Jun 2, 5:48 PM CDTDust Storm AdvisoryMAFEctor, Glasscock, Howard, Martin, Midland, Winkler57 min
Jun 2, 5:51 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland54 min
Jun 2, 5:59 PM CDTDust Storm AdvisoryMAFBorden, Glasscock, Howard61 min
Jun 2, 5:59 PM CDTFlash Flood WarningMAFTerrell2 hr
Jun 2, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell62 min
Jun 2, 6:32 PM CDTFlash Flood WarningMAFMartin, Midland118 min
Jun 2, 6:32 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland58 min
Jun 2, 6:37 PM CDTDust Storm AdvisoryMAFHoward, Mitchell, Scurry53 min
Jun 2, 6:38 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell37 min
Jun 2, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell35 min
Jun 2, 6:43 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry62 min
Jun 2, 6:45 PM CDTTornado WarningMAFTerrell45 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.